[1]陈莉,袁俊丽.一类p-Laplacian椭圆型方程边值问题的解[J].南京师范大学学报(自然科学版),2012,35(03):31-36.
 Chen Li,Yuan Junli.Solutions for a Class of p-Laplacian Elliptic Boundary Value Problem[J].Journal of Nanjing Normal University(Natural Science Edition),2012,35(03):31-36.
点击复制

一类p-Laplacian椭圆型方程边值问题的解()
分享到:

《南京师范大学学报》(自然科学版)[ISSN:1001-4616/CN:32-1239/N]

卷:
第35卷
期数:
2012年03期
页码:
31-36
栏目:
数学
出版日期:
2012-09-20

文章信息/Info

Title:
Solutions for a Class of p-Laplacian Elliptic Boundary Value Problem
作者:
陈莉;袁俊丽;
南通大学理学院,江苏南通226007
Author(s):
Chen LiYuan Junli
School of Science,Nantong University,Nantong 226007,China
关键词:
p-Laplacian 方程边界爆破存在性
Keywords:
p-Laplacian equationsboundary blow-upexistence
分类号:
O175.26
摘要:
本文研究了一类p-Laplacian椭圆型方程-Δpu=a(x)h(u)-b(x)f(u)齐次边值问题和奇性边值问题解的存在性,其中Δpu=div(|▽u|p-2▽u),p>1,h(u)/up-1在(0,+∞)非增,f(u)/up-1在(0,+∞)非减.
Abstract:
In this paper,we study the existence of solutions for a class of p-Laplacian elliptic homogenous and singular boundary value problem - Δpu = a( x) h( u) - b( x) f( u) ,where Δpu = div( |u | p - 2u) ,p > 1,h( u) /up - 1 is nonincreasing in ( 0,+ ∞) ,f( u) /up - 1 is nondecreasing in ( 0,+ ∞) .

参考文献/References:

[1] Bandle C,Marcus M. ‘Large’solutions of semilinear elliptic equations: Existence,uniqueness,and asymptotic behaviour [J]. J Anal Math,1992, 58: 9-24.[2] Cano-Casanova S,López-Gómez J. Existence,uniqueness and blow-up rate of large solutions for a canonical class of one-dimensional problems on the half-line[J]. J Differential Equations,2008,244: 3 180-3 203.
[3] Chen Y J,Wang M X. Uniqueness results and asymptotic behavior for logistic-type porous media equations[J]. Z Angew Math Phys,2010,61: 277-292.
[4] Crstea F C,Du Y H. General uniqueness results and variation speed for blow-up solutions of elliptic equations[J]. Proc London Math Soc,2005,91( 2) : 459-482.
[5] Crstea F C,Rdulescu V. Uniqueness of the blow-up boundary solution of logistic equation with absorption[J]. C R Acad Sci Paris Ser I,2002,335: 447-452.
[6] Crstea F C,Rdulescu V. Boundary blow-up in nonlinear elliptic equations of Bieberach-Rademacher type[J]. Trans Amer Math Soc,2007,359: 3 275-3 286.
[7] Crstea F C,Rdulescu V. Nonlinear problems with boundary blow-up: a Karamata regular variation theory approach[J]. Asymptot Anal,2006,46: 275-298.[8] Delgado M,López-Gómez J,Surez A. Singular boundary value problems of a porous media logistic equation[J]. Hiroshima Math J,2004,34: 57-80.
[9] Du Y H,Guo Z M,Zhou F. Boundary blow-up solutions with interior layers and spikes in a bistable problem[J]. Discrete Contin Dyn Syst,2007,19( 2) : 271-298.[10] García-Melin J. Uniqueness for boundary blow-up problems with continuous weights[J]. Proc Amer Math Soc,2007,135 ( 9) : 2 785-2 793.
[11] Guo Z,Webb J R L. Structure of boundary blow-up solutions of quasilinear elliptic problems. I: Large and small solutions [J]. Proc Roy Soc Edinburgh Sect A,2005,135: 615-642.
[12] López-Gómez J. Optimal uniqueness theorems and exact blow-up rates of large solutions[J]. J Differential Equations, 2006,224( 2) : 385-439.
[13] Ouyang T,Xie Z. The exact boundary blow-up rate of large solutions for semilinear elliptic problems[J]. Nonlinear Anal, 2008,68: 2 791-2 800.
[14] Zhang Z J. Boundary behavior of solutions to some singular elliptic boundary value problems[J]. Nonlinear Anal TMA, 2008,69: 2 293-2 302.
[15] Diaz G,Letelier R. Explosive solutions of quasilinear elliptic equations: Existence and uniqueness[J]. Nonlinear Anal, 1993,20: 97-125.
[16] Matero J. Quasilinear elliptic euqtions with boundary blow-up[J]. J Analyse Math,1996,69: 229-246.
[17] Mohammed A. Boundary saymptotic and uniqueness of solutions to the p-Laplacian with infinite boundary values[J]. J Math Anal Appl,2007,325: 480-489.[18] Du Y H,Guo Z M. Boundary blow-up solutions and their applications in quasilinear elliptic equations[J]. J D’Analyse Math,2003,89: 277-302.
[19] García-Melin J,Sabina de Lis J. Maximum and comparison principles for operators involving the p-Laplacian[J]. J Math Anal Appl,1998,218: 49-65.[20] Caada A,Drbek P,Gmez J L. Existence of positive solutions for some problems with nonlinear diffusion[J]. Trans Amer Math Soc,1997,349: 4 231-4 249.

备注/Memo

备注/Memo:
基金项目: 国家自然科学基金( 11071049) 、南通市应用研究项目( K2010042) .通讯联系人: 陈莉,讲师,研究方向: 偏微分方程. E-mail: sandc2001@ ntu. edu. cn
更新日期/Last Update: 2013-03-11